Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

What causes fever and chills after reclast infusion?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2215 Questions
I received a reclast infusion several weeks ago and have been experiencing on going chills and sweats? Is this a side effect of reclast or something else?
Posted Sat, 22 Feb 2014 in Medicines and Side Effects
Answered by Dr. Satvinder Bakshi 1 hour later
Brief Answer: not a side effect! Detailed Answer: Hello! Although fever and chills are a known side effect of reclast, but these are likely to be short lived and would not last for weeks! You should meet your physician as soon as possible to find out the cause of your fever and chills! It is likely that you may be having a focus of infection somewhere in your body or you may be allergic to some other new drug , which may have been started for you Dont worry, just meet your doctor, he will guide you further! Wishing you good health! Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor